# SDR 96ZZZX4335

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750FX
- Make and model: Cessna 208B
- Aircraft serial: 208B0511
- System (JASC): 3252 · Shimmy Damper
- Part: Shimmy Damper
- Part number: 26430901
- Condition: Leakage
- Location: Nlg
- Part time: 232 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

PRIOR TO TAKEOFF, PILOT EXPERIENCED NOSE WHEEL SHIMMY. TAKEOFF WAS ABORTED, AIRCRAFT RETURNED TO RAMP.  MAINTENANCE FOUND FLUID LEAKAGE COMING FROM NOSE WHEEL SHIMMY DAMPER.  REPLACED WITH SERVICEABLE UNIT.  TAXI TEST NOTED, NO DISCREPANCIES.  AIRCRAFT RETURNED TO SERVICE.
